# SDR CA060104002

- Difficulty date: December 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,417 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

CARBURETOR FAILED TO SHUT ENGINE DOWN WHEN MIXTURE PULLED OUT TO IDLE CUTOFF POSITION.
